Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Cough, discomfort below clavicle, neck pain. Taken penicillin. Help

hi,some involuntary exhalation of air, slight cough for last 2 weeks, after 4-5 weeks of bad cough(1 week of penicillin ),no mucus , more cattarrgh. more at night , in the middle of speaking , and then , without notice , a push of air/ slight cough, and the words come out funny, all the family are laughing. of more concern , is for the last week, a slight discomfort / pressure, below left clavicle , 2/3 inches from sternum, and pain in side of neck, especially when bending down. also, when coughing, the pain in the neck hurts.please help!
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
you have cough after an episode of upper respiratory tract infection..
cough during lying down, while speaking..
could be due to post nasal drip..
see your ENT surgeon for throat examination and treatment..
take steam inhalation.. and cough suppressant is required..
all the veyr best..
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor